# SDR SIMA20150418005

- Difficulty date: April 18, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,921 hours, 23,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75.  REPAIRED CRACKED LT FUSELAGE SKIN AT FRAME 75 & STRINGER 2L IAW ERS EM-53MR-1235.
